answersLogoWhite

0


Best Answer

Yes, the Birth Control pill can cause brown or black discharge. Any amount of brown, black, or red discharge is considered a "period" or withdrawal bleed when you're on the pill.

User Avatar

Wiki User

βˆ™ 2013-08-19 01:14:57
This answer is:
User Avatar
Study guides
3.0
β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…β˜†β˜…
2 Reviews

Add your answer:

Earn +20 pts
Q: Can the birth control pill cause brown or black discharge?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Does the birth control implant cause prolonged brown discharge?

The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.


Spot bleeding during the week of your period on birth control?

Any amount of brown or red spotting or discharge counts as a period on birth control.


What does it mean if you are on the Nuva ring and expecting your period and are having brown discharge?

When you're on hormonal birth control, the amount and color of withdrawal bleeding may be different from your period when you're not on birth control. Brown discharge counts as a period when you're on the pill, patch, or ring.


Why is your period coming out as brown discharge while on birth control?

In some cases it does. Especially if you are new to using the medication.


Should you get a brownish discharge between periods whilst on the pill and continued without a break after antibiotics?

Most antibiotics don't affect the birth control pill. Spotting, whether brown, black, or red, is common after taking the birth control pill continuously without a break.


What could be the cause of brown discharge during the second week of taking birth control pills?

Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy.


You just started birth control and haven't missed a day 2 weeks after you started the BC you had brown stringy discharge Is that normal?

Yes. The first month or two after you start birth control your period will be somewhat irregular.


Why are you not getting your period but getting only a brown discharge for 6 days?

That probably IS your period, the blood isn't usually red... It often comes out in the form of a brownish discharge, especially if you're young or on birth control.


Can the birth control pill cause brown discharge?

yes many forms of hormonal birth control cause breakthrough bleeding and spotting and is normal to occur for the first 3 months on the birth control if it lasts for more than 3 months talk to your doctor so that they can put you on a different pill that is better for your body hope this helps Good Luck and God Bless!!!!!!!!!!Brown or red menstrual flow is normal on birth control pills.


What is the brown stuff coming out of your vagina after sex even when im on birth control?

If you're having brown discharge only after sex, you may have an infection. See your health care provider for an exam and to discuss your symptoms.


Skipped one birth control and you saw one day brown discharge but still not real period why?

You are just spotting. Missing one pill won't cause a period.


Is it normal to have brown spotting instead of a period when you're on birth control?

Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.

People also asked